# SDR ASAA2020041846291

- Difficulty date: April 18, 2020
- Submitted: November 22, 2023
- Operation: Air carrier
- Aircraft: N637VA
- Make and model: Airbus A320-214
- Aircraft serial: 03465
- Aircraft time: 44,946 hours, 14,453 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: E5347041020400
- Condition: Dented
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTS DENT NEAR AFT L/H FUSELAGE, FR 59 THRU FR 60 STRG 39-40, MEASURES 0.017" DEEP. 1.5" FROM FR. GROUNDED - YES. EVALUATED DENT, DEPTH .009, LENGTH 1.00, WIDTH 1.3, NEAREST STIFFNER 1.6, LOCATION BETWEEN FR 59 AND FR 60 AND STR 36L AND STR 40L AT WATERLINE -Z2000 FOUND TO BE WITHINLIMITS, HFEC AND DVI, NO DEFECTS NOTED REF A320 SRM 53-00-11-283-005 AND 53-41-11-283-002. THIS IS A CAT B REPAIR INSPECTION THRESHOLD FROM ADL 60,000 FC, 120.000 FH, INTERVAL TBD, METHOD TBD NOTIFIED SEAMC LAMANT,THIS CLOSES PLT DEFERRAL
